# SDR DXTA2025051503490

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N252QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6180
- Aircraft time: 2,624 hours, 1,441 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HANDLE: MAIN CABIN DOOR HANDLE OPEN OPEN OR CLOSE PROPERLY. CORRECTIVE ACTION: CLEANED LATCHES, CAMS, AND LINKAGES. NO FAULTS FOUND. LUBRICATED AS REQUIRED AND PERFORMED OPERATIONAL TEST OF MED DOOR AND LATCHING SYSTEM WITH NO FAULTS FOUND. DOOR OPERATES SMOOTHLY. WORK PERFORMED IN REF TO CL-650 AMM 12-20-04
